Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 252, NWS Shreveport, LA

October 24, 20104 counties in Arkansas; Bowie County, Cass County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Oct 24, 2010, 4:13 PM CDT for 4 counties in Arkansas; Bowie County, Cass County, Texas. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2010, 4:13 PM CDT (21:13 UTC)
Expired
Oct 24, 2010, 5:15 PM CDT
In force
62 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 110 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 4:20 PM CDTTSTM WND DMG2 Sw Texarkana, TXPOWERLINES DOWN ON KINGS HIGHWAY ABOUT 1 MILE SOUTH OF HIGHWAY 59 JUST OUTSIDE OF TEXARKANA CITY LIMITS.
Oct 24, 4:45 PM CDTTSTM WND DMG5 S Stamps, ARROOF BLOWN OFF A HOUSE AND MAJOR TREE DAMAGE AROUND A HOME ON LAFAYETTE COUNTY ROAD 41
Oct 24, 4:48 PM CDTTSTM WND DMG4 Ene Stamps, ARTREES DOWN AND A BUILDING DAMAGED ALONG HWY 53 NORTH OF BUCKNER
Oct 24, 4:53 PM CDTHAIL 1Lewisville, ARQUARTER SIZED HAIL IN THE TOWN OF LEWISVILLE
Oct 24, 4:55 PM CDTHAIL 0.756 N Lewisville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 24, 1:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1476 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

768 
WUUS54 KSHV 242113
SVRSHV
ARC057-073-091-099-TXC037-067-242215-
/O.NEW.KSHV.SV.W.0252.101024T2113Z-101024T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT SUN OCT 24 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...
  NORTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  SOUTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
  MILLER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF TEXARKANA...
  SOUTHWESTERN NEVADA COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 515 PM CDT

* AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE   
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 TO 80 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NASH TO 7 MILES 
  SOUTH OF WAKE VILLAGE TO 9 MILES WEST OF ATLANTA...OR ALONG A LINE  
  EXTENDING FROM WAKE VILLAGE TO 7 MILES SOUTH OF WAKE VILLAGE TO 9 
  MILES WEST OF ATLANTA...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
  CITY...GENOA...MANDEVILLE...RAVANNA...FOUKE...BRIGHTSTAR...
  GARLAND...FULTON...DODDRIDGE...BRADLEY...CANFIELD AND BUCKNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3362 9347 3339 9338 3327 9342 3326 9347
      3316 9348 3306 9352 3302 9444 3331 9416
      3356 9428 3356 9400 3354 9398 3356 9397
      3356 9392 3361 9385 3360 9382 3361 9384
      3363 9381
TIME...MOT...LOC 2112Z 262DEG 34KT 3348 9413 3332 9404
          3310 9426

$$

15
1 follow-up statement
422 
WWUS54 KSHV 242208
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT SUN OCT 24 2010

TXC037-067-242216-
/O.CAN.KSHV.SV.W.0252.000000T0000Z-101024T2215Z/
BOWIE TX-CASS TX-
508 PM CDT SUN OCT 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR CASS AND BOWIE COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED EAST OUT OF THE WARNED AREAS. 

LAT...LON 3362 9347 3339 9338 3327 9342 3326 9347
      3316 9348 3306 9352 3307 9402 3355 9400
      3354 9398 3356 9397 3356 9392 3361 9385
      3360 9382 3361 9383 3363 9381
TIME...MOT...LOC 2206Z 257DEG 44KT 3359 9345 3343 9336
          3321 9358

$$

ARC057-073-091-099-242215-
/O.CON.KSHV.SV.W.0252.000000T0000Z-101024T2215Z/
NEVADA AR-HEMPSTEAD AR-LAFAYETTE AR-MILLER AR-
508 PM CDT SUN OCT 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR MILLER...LAFAYETTE...HEMPSTEAD AND NEVADA COUNTIES...

AT 508 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 55 TO 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
PATMOS TO FALCON TO CANFIELD...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF HOPE TO 6 MILES NORTHEAST OF STAMPS TO 12 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 50 MPH. THESE STORMS ARE SLOWLY 
WEAKENING...AND THUS THE SEVERE THUNDERSTORM WARNING MAY BE ALLOWED TO 
EXPIRE AT 515 PM. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARS
HILL...MCKAMIE AND LERCH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3362 9347 3339 9338 3327 9342 3326 9347
      3316 9348 3306 9352 3307 9402 3355 9400
      3354 9398 3356 9397 3356 9392 3361 9385
      3360 9382 3361 9383 3363 9381
TIME...MOT...LOC 2206Z 257DEG 44KT 3359 9345 3343 9336
          3321 9358

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 3:41 PM CDT, 32 minutes earlier.

Area forecast discussion, Oct 24, 3:41 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 PM CDT SUN OCT 24 2010

.DISCUSSION...
SCT CONVECTION RAPIDLY EXPLODING ACROSS NE TX/SW AR/PORTIONS OF N
LA ATTM...AS STRONG DEEP LYR FORCING AHEAD OF THE STRONG TROUGH
OVER CNTRL TX...HAS BEGUN TO OVERSPREAD THE REGION ATOP A
MODERATELY UNSTABLE AIR MASS. 19Z LAPS SFC BASED CAPES HAVE RISEN TO
2200-2800 J/KG ACROSS ALL OF E TX/SE OK/SW AR/NW LA...ALTHOUGH LITTLE
IF ANY SFC BASED FOCUS CAN BE FOUND IN THE ANALYSIS...AS THE N-S
CONFLUENT ZONE HAS NOW SHIFTED E TOWARDS THE MS RIVER AND
WEAKENED...WELL AWAY FROM THE BEST INSTABILITY. ALREADY SEEING
ISOLATED CONVECTION BEGINNING TO FIRE ALONG THE DRYLINE LOCATED NEAR
THE I-35 CORRIDOR OF CNTRL TX...WITH THIS NEXT ROUND EXPECTED TO
TRANSLATE E ACROSS THE REGION THIS EVENING. STRONG DEEP LYR SHEAR
BETWEEN 40-45 KTS WILL MAINTAIN THE THREAT FOR ORGANIZED CONVECTION
AHEAD OF THE TROUGH...WITH THE 12Z NAM ACTUALLY BACKING LOW LEVEL
WINDS TO THE SSE OVER ERN TX/WRN LA BETWEEN 21-00Z WHERE 0-3KM
HELICITIES INCREASE TO 200-300 M2/S2. THUS...AN ISOLATED TORNADO
THREAT WILL BE POSSIBLE MAINLY ACROSS THESE AREAS LATE THIS
AFTERNOON/EVENING...WITH STRONG DEEP LYR SHEAR MAINTAINING A SVR
THREAT THROUGH 05Z OR SO BEFORE MUCH OF THE CONVECTION DEPARTS THE
REGION WITH THE SHORTWAVE. CAN/T RULE OUT WARM ADVECTION TYPE
SHRA/ISOLATED CONVECTION OVERNIGHT AS A 30-40KT SWRLY LLJ ENHANCES
850MB THETA-E RIDGING ACROSS THE REGION. DEEP LYR MOISTURE IS SCOURED
OUT MONDAY...ALTHOUGH SHORT TERM PROGS QUICKLY DEVELOP AN 987MB SFC
LOW OVER SRN KS/WRN OK...WITH A STRONG 35-50+ KT SWRLY LLJ ACROSS THE
SRN PLAINS. THIS TIGHT PRESSURE GRADIENT WILL BEGIN MIXING DOWN TO THE
SFC BY MID/LATE MORNING...WITH LAKE WIND ADVISORY CRITERIA LIKELY
BEING MET ACROSS MUCH OF E TX/SE OK/SW AR/PORTIONS OF NW LA.
HOWEVER...WILL DEFER THIS DECISION TO THE MID SHIFT GIVEN THE ONGOING
SVR WEATHER NOW.

THE ATTENDANT COOL FRONT WILL BEGIN TO DRIFT SE LATE MONDAY
NIGHT/EARLY TUESDAY AS THE NEXT UPPER TROUGH BEGINS TO DIG SE ACROSS
THE PLAINS. GIVEN THE FACT THAT WEAK CONVERGENCE...COUPLED WITH A
50-60KT SWRLY LLJ...AND A MARGINALLY DEEP MOISTURE PROFILE...WILL BE
IN PLACE ALONG/JUST AHEAD OF THE FRONT...WILL INCREASED POPS TO LOW
CHANCE NEAR THE FRONT LATE MONDAY NIGHT...AND EXPANDED THESE POPS
SOUTHEAST TUESDAY AS THE FRONT BEGINS TO GO STATIONARY ACROSS E TX/N
LA NEAR/JUST S OF THE I-20 CORRIDOR. STRONG THETA-E RIDGING ALONG THE
FRONT WILL KEEP THE POSSIBILITY OF ISOLATED CONVECTION GOING TUESDAY
NIGHT...BUT WILL BE EXPANDED NWD WEDNESDAY AS THE FRONT BEGINS TO
SLOWLY WORK BACK N AS A WARM FRONT. IT WILL NOT BE UNTIL THURSDAY
BEFORE A MUCH STRONGER COLD FRONT IS FORCED SWD THROUGH THE
REGION...AS A CLOSED LOW OVER SW ONTARIO SENDS A SHORTWAVE E ACROSS
THE MID MS/OHIO VALLEY. THUS...DRY AND MORE SEASONABLE CONDITIONS ARE
EXPECTED TO END THE WEEK...WITH THE WRN GULF OF MX UPPER RIDGE
BEGINNING TO AMPLIFY ALONG THE TX/LA COASTS.

PRELIMS TO FOLLOW BELOW...

15

&&

.AVIATION...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP
RAPIDLY ACROSS PORTIONS OF THE REGION THIS AFTERNOON. AS AN UPPER
LEVEL TROUGH KICKS OUT FROM THE WEST...EXPECT STORM COVERAGE AND
INTENSITY TO INCREASE THROUGH THE LATE AFTERNOON INTO THE EVENING
HOURS. HAVE HANDLED THIS WITH VCTS WITH A FEW TEMPO TSRA GROUPS
THROUGH THE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PREVAIL
OUTSIDE OF TSTM ACTIVITY UNTIL 06-09Z TIMEFRAME WHEN IFR CEILINGS
RETURN FROM THE SOUTH. IFR/MVFR CEILINGS WILL HANG AROUND THROUGH
THE MID MORNING HOURS ON MONDAY AND WITH SUFFICIENT MIXING...EXPECT
STRONG SOUTH TO SOUTHWEST WINDS ACROSS AREA TERMINALS ON MONDAY.
LOOK FOR VFR CONDITIONS TO RETURN TO THE TERMINAL LOCATIONS IN THE
16Z-18Z TIMEFRAME. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  88  71  83  63 /  50  10  10  30  20
MLU  67  87  74  84  63 /  60  10  10  30  20
DEQ  62  83  62  78  47 /  40  10  30  20  10
TXK  67  84  67  81  52 /  50  10  20  30  10
ELD  67  85  71  83  56 /  60  10  20  30  20
TYR  68  87  69  82  57 /  40  10  10  20  10
GGG  68  89  71  82  58 /  40  10  10  20  10
LFK  69  88  74  85  69 /  30  10  10  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15/13
Hazardous weather outlook, Oct 24, 11:35 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 AM CDT SUN OCT 24 2010

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1135 AM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS EAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS...AS
DEEP LAYER FORCING INCREASES AHEAD OF A STRONG UPPER LEVEL STORM
SYSTEM THAT WILL TRANSLATE EAST ACROSS TEXAS. AS ADDITIONAL
HEATING AND INCREASING LOW LEVEL MOISTURE RETURN CONTINUE ACROSS
THE REGION...THE AIR MASS WILL BECOME MODERATELY UNSTABLE...WITH
SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. HOWEVER...THE MAIN
SEVERE WEATHER THREAT WILL WAIT UNTIL LATE AFTERNOON THROUGH THE
EVENING HOURS...AS THE UPPER LEVEL STORM SYSTEM ENTERS EASTCENTRAL
TEXAS. THESE STORMS WILL INITIATE ALONG THE DRY LINE NEAR OR JUST
EAST OF THE INTERSTATE 35 CORRIDOR OF CENTRAL TEXAS BY LATE
AFTERNOON...AND DEVELOP FARTHER EAST ACROSS MUCH OF THE REGION.
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE
PRIMARY SEVERE WEATHER HAZARDS...WITH THE SEVERE WEATHER THREAT
GRADUALLY DIMINISHING FROM WEST TO EAST OVERNIGHT AS THE STORM
SYSTEM SHIFTS EAST ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE FOUR STATE REGION TUESDAY...AHEAD OF A WEAK
COOL FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE THAT WILL MOVE
THROUGH THE REGION. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE
WEDNESDAY AND THURSDAY ACROSS MAINLY EAST TEXAS AND NORTH
LOUISIANA NEAR THE FRONT AS IT BECOMES STATIONARY...BEFORE A
SECOND SURGE OF COOLER AND DRIER AIR FILTERS SOUTH INTO THE REGION
THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM
RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

15

In the hours before

Local storm report, Oct 24, 3:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             5 NW PITTSBURG          33.05N 95.03W
10/24/2010  E2.75 INCH       CAMP               TX   LAW ENFORCEMENT

            BASEBALL SIZE HAIL ALONG HWY 2418.

&&

CS
Local storm report, Oct 24, 3:22 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             8 W PITTSBURG           33.00N 95.10W
10/24/2010  E2.50 INCH       CAMP               TX   STORM CHASER

            HAIL COVERED THE GROUND IN THE COMMUNITY OF NEWSOME.

0251 PM     TSTM WND DMG     1 NE LEESBURG           32.99N 95.07W
10/24/2010                   CAMP               TX   STORM CHASER

            TREE DOWNED ACROSS SR 11 JUST NORTHEAST OF TOWN.

&&

MBERRY
Local storm report, Oct 24, 3:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             5 W PITTSBURG           33.00N 95.05W
10/24/2010  M2.00 INCH       CAMP               TX   LAW ENFORCEMENT

            TWO INCH HAIL NEAR LEESBURG ALONG HWY 2412.

&&

CS
Local storm report, Oct 24, 3:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             3 N DAINGERFIELD        33.07N 94.72W
10/24/2010  E2.00 INCH       MORRIS             TX   BROADCAST MEDIA

            HAIL REPORTED 3 MILES OUTSIDE OF TOWN.

&&

MBERRY
Local storm report, Oct 24, 3:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             1 NW TEXARKANA          33.45N 94.08W
10/24/2010  M1.00 INCH       BOWIE              TX   AIRPLANE PILOT

            QUARTER SIZE HAIL IN THE PLEASANT GROVE AREA ON THE
            NORTHWEST SIDE OF TEXARKANA.

&&

MBERRY
Local storm report, Oct 24, 4:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             2 S ROCKY BRANCH        33.09N 94.70W
10/24/2010  E2.00 INCH       MORRIS             TX   STORM CHASER

&&

MBERRY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 7:43 PM CDTSevere Thunderstorm WarningSHVLittle River, Miller47 min
Oct 24, 2:24 PM CDTSevere Thunderstorm WarningSHVHoward36 min
Oct 24, 3:28 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Nevada47 min
Oct 24, 4:35 PM CDTSevere Thunderstorm WarningSHVLittle River55 min
Oct 24, 5:15 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Nevada30 min
Oct 24, 6:04 PM CDTTornado WarningSHVLittle River, Sevier41 min
Oct 24, 6:27 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Nevada55 min
Oct 24, 6:41 PM CDTTornado WarningSHVHempstead, Little River, Sevier49 min
Oct 23, 7:26 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion49 min
Oct 23, 7:30 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk45 min
Oct 23, 7:32 PM CDTTornado WarningSHVCass, Marion28 min
Oct 23, 8:13 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk50 min
Oct 24, 1:56 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood64 min
Oct 24, 2:52 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more53 min
Oct 24, 3:23 PM CDTTornado WarningSHVBowie, Cass, Morris, Titus37 min
Oct 24, 3:39 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris66 min
Oct 24, 5:19 PM CDTTornado WarningSHVFranklin, Red River, Titus41 min
Oct 24, 5:59 PM CDTTornado WarningSHVBowie, Red River, Titus46 min
Oct 24, 6:10 PM CDTTornado WarningSHVFranklin, Morris, Titus50 min
Oct 24, 6:43 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Upshur, Wood62 min
Oct 24, 6:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus41 min
Oct 24, 6:52 PM CDTTornado WarningSHVFranklin, Wood38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2010Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.